# SDR 2003FA0000392

- Difficulty date: April 7, 2003
- Submitted: April 15, 2003
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 120A4125
- Condition: Failed
- Location: Aileron Lever
- Part time: 640 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PROGRESSIVE INSPECTION OF THE AIRCRAFT THERE WAS A STRANGE SOUND FROM THE AILERON SYSTEM.  FURTHER INVESTIGATION REVEALED THAT THE BEARING FROM THE LT AILERON ASSEMBLY WAS COMING APART.  PROBABLE CAUSE IS DESIGN OF AILERON LEVER ASSEMBLY.  THE ANGLE AND THE AMOUNT OF USE OF THIS SYSTEM.
